On an extremal problem in graph theory
Colloquium Mathematicum, Tome 13 (1964) no. 2, pp. 251-254
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_13_2_251_254,
author = {P. Erd\"os},
title = {On an extremal problem in graph theory},
journal = {Colloquium Mathematicum},
pages = {251--254},
year = {1964},
volume = {13},
number = {2},
doi = {10.4064/cm-13-2-251-254},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-13-2-251-254/}
}
P. Erdös. On an extremal problem in graph theory. Colloquium Mathematicum, Tome 13 (1964) no. 2, pp. 251-254. doi: 10.4064/cm-13-2-251-254
Cité par Sources :